# SDR 20000914SH012

- Difficulty date: August 24, 2000
- Submitted: September 14, 2000
- Operation: General aviation
- Propeller: Hartzl HCD4N3A
- System (JASC): 6110 · Propeller Assembly
- Part: Mount
- Part number: D4991
- Part serial: FY1049
- Condition: Cracked
- Location: Hub
- Part time: 2,729 hours
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERHAUL INSPECTION, VISUAL CRACK IN BOTTOM OF MOUNTING HOLE DETECTED.  CONFIRMED WITH ZYGLO INSPECTION, EDDY CURRENT DEFLECTION DETECTED.  (X)
